Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uncountably many inequivalent analytic actions of a compact group on $ R\sp{n}$


Authors: R. S. Palais and R. W. Richardson
Journal: Proc. Amer. Math. Soc. 14 (1963), 374-377
MSC: Primary 57.47; Secondary 22.40
DOI: https://doi.org/10.1090/S0002-9939-1963-0148796-8
MathSciNet review: 0148796
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Cairns, The triangulation problem and its role in analysis, Bull. Amer. Math. Soc. 52 (1946), 545-571. MR 0017531 (8:166d)
  • [2] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. MR 0098847 (20:5299)
  • [3] D. R. McMillan, Some contractible open 3-manifolds, Trans. Amer. Math. Soc. 102 (1962), 373-382. MR 0137105 (25:561)
  • [4] E. E. Moise, Affine structures in 3-manifolds, Ann. of Math. (2) 56 (1952), 96-114. MR 0048805 (14:72d)
  • [5] D. Montgomery, H. Samelson and C. T. Yang, Groups on $ {E^n}$ with $ (n - 2)$-dimensional orbits, Proc. Amer. Math. Soc. 7 (1956), 719-728. MR 0078643 (17:1224a)
  • [6] R. S. Palais, Natural operations on differential forms, Trans. Amer. Math. Soc. 92 (1959), 125-141. MR 0116352 (22:7140)
  • [7] -, Equivalence of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc. 67 (1961), 362-364. MR 0130321 (24:A185)
  • [8] J. Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-489. MR 0149457 (26:6945)
  • [9] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. MR 1501735
  • [10] -, Differentiable manifolds, Ann. of Math. (2) 37 (1936), 645-680. MR 1503303

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47, 22.40

Retrieve articles in all journals with MSC: 57.47, 22.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0148796-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society